# SDR AALA202501076356

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 36 HORIZONTAL FLOOR BEAM AT ATTCHMENT AREA TO VERTICAL STRINGER 2, ZONE 1 AFT FACE VERTICAL RADIUS CRACK LENGHT IS 0.210 IN. MAINTENANCE PERFORMED PERMANENT REPAIR ON FRAME 36 HORIZONTAL FLOOR BEAM AT ATTACHMENT AREA TO VERTICAL STRINGER 2, ZONE 1 FACE VERTICAL RADIUS IAW  EA 358700.
